Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Mirtazapine to Dosulepin for anxiety - Has anyone taken it?

(5 Posts)
SM13 Mon 15-Jun-09 11:24:49

Hello

I have just joined, great to know your not alone!

I went to the Doctors in February as out of the blue I was worrying about stupid things, lost my appetite, had insomnia and then got a fuzzy head!

The Doctor said it was depression/ anxiety and put me on Mirtazapine. I stuck them out and did feel better but the heavy / even fuzzier head made me ask to change.

Well I tried Citaopram but had such a bad reaction (racing heart, thoughts, panic, insomnia for 3 days)that I went back on the mirtazapine again.

The anxiety seems even worse and my head well, every time I move it my brain keeps in the same place!

The Doctor has prescribed me Dosulepin 100mg. I am so scared of the reaction and side effects that I'm sure I'm making myself worse! Oh well

I am still working, well trying to and I am sure you all know how difficult it can be with young children as well!

Any comments appreciated.

Thanks

Second

francesrivis Mon 15-Jun-09 13:07:49

I've been on dosulepin for a long time with no major problems. Bit of a dry mouth to start with but nothing like the reaction you mention from the citalopram (I've had that from SSRIs in the past so know how awful it is!). The only big downside of dosulepin for me is loss of libido but that's not to say it will definitely happen to you. HTH and good luck

SM13 Mon 15-Jun-09 13:48:53

Thanks for that francesrivis, its nice to know I'm not alone! Will give them a go! Do they help with anxiety do you now?

francesrivis Tue 16-Jun-09 21:25:02

Yes, IME they do. I believe they are the most sedating of all the tricyclics. How are you today? Have you started the dosulepin yet?

SM13 Wed 17-Jun-09 20:17:39

Been at work today, trying not to think about everything as I can feel the anxiety there! Am a week in to cutting down the mirtazapine, have to go tonight without anything! Convincing myself I won't sleep and have some awful withdrawal symptoms!! Ahhh
Thanks for your comments, I feel better about taking them now, although the Counsellor is convinced I don't need them and the Doctor thinks I do! Oh Well...

How are you ? Don't think the weather helps sometimes!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now